MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, XW, 20", RDLA, SA, 500 LB

Medline Industries, LP MEDLINE; WC, XW, 20", RDLA, SA, 500 LB
Catalog Number KX208V21S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the rear wheels has a cracked spoke.
 
Additional Manufacturer Narrative
The customer stated "one of the rear wheels has a cracked spoke"; the customer was unsure of how or when it happened, indicated the unit was not received this way, and reported no injury and that the issue did not occur during use.Medline reviewed the photo provided by the customer; a physical sample was not provided, so only a visual review of the defect could be conducted, and multiple rear wheel spokes appeared to be fractured at the wheel hub.The investigation results were confirmed, and root cause was documented.No product changes were identified that could've contributed to this product failure, no trends were identified for the specified material number and corresponding defect type, corrective/preventive action was not taken, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, XW, 20", RDLA, SA, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50882707
Report Number1417592-2026-49722
Device Sequence Number9827052
Product Code IOR
UDI-Device Identifier00193489179906
UDI-Public00193489179906
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKX208V21S
Device Lot Number16422100002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown